# SDR HNAA2012032900709

- Difficulty date: March 29, 2012
- Submitted: March 29, 2012
- Operation: Air carrier
- Aircraft: N331EN
- Make and model: Dhav DHC8311
- Aircraft serial: 279
- Aircraft time: 41,996 hours, 48,292 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER PUSH BACK F/A REPORTS PLASTIC ODOR IN FWD CABIN.  F/A SAID ODOR COULD BE A FISHY ODOR AFTER ASKING HER SEVERAL TIMES.  CREW RAN ACFT FOR APROX 30 MIN, WITH MECHANIC AND F/A ON BOARD.  OPERATED INVERTERS ONE AT A TIME.  NO ODOR NOTED. CHECKED RELAY PANEL & COAT CLOSET.  OPERATED CABIN LIGHTS WITH NO ODOR NOTED. ACFT OK FOR SERVICE.
